MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. ADDEASE; SET, I.V. FLUID TRANSFER

B. BRAUN MEDICAL INC. ADDEASE; SET, I.V. FLUID TRANSFER
Model Number N7995
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that ink was noted on the vial spike.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used sample without packaging was returned for evaluation.In addition one photo was also provided.Visual evaluation of the photo and sample confirmed dark embedded particulates in the addease spike.The particulates were identified as burnt/degraded resin.Visual examination of the sample and photo confirmed the reported defect.Incidents of embedded contamination are normally attributed to degraded/burned material or gases that may have become trapped in the vents at the time the part was molded.Although our training procedures ensure that all of our employees are properly trained in their areas of responsibility, an oversight on the part of the operator can attribute to an incident of this nature.Although the defect was visually confirmed, there are no other complaints of this nature against this item or lot number, this is deemed an isolated incident.All available information regarding this occurrence has been forwarded to the appropriate manufacturing business unit to heighten awareness.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
ADDEASE
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown, pa
MDR Report Key9720668
Report Number2523676-2020-00022
Device Sequence Number2352813
Product Code LHI
UDI-Device Identifier04046964187018
UDI-Public04046964187018
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN7995
Device Catalogue NumberN7995
Device Lot Number0061696349
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2020
Initial Date Received by Manufacturer 02/06/2020
Supplement Date Received by Manufacturer02/06/2020
Initial Report FDA Received Date02/18/2020
Supplement Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1